# SDR VTZA95087

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097J011000
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: G, M
- Precautionary procedure: A

## Discrepancy

FLT 6506 - IAD-BOS - RETURNED TO IAD DUE TO PRESSURIZATION INOP IN AUTO MANUAL, CABIN HIGH ALTITUDE AND CABIN OXYGEN LIGHT ILLUMINATED, LEFT AND RIGHT O/T DUCT LIGHT ILLUMINATED AND NO CONTROL OVER CABIN TEMP IN AUTO.  MAINTENANCE FROM 1 AND 2 ABOVE OPENED DMI NR 21790 IAW MEL 21-2 ON THE PRESSURIZATION SYSTEM.  DMI NR 21790 WAS LATER CLEARED AT LYH BY CLEANING OUTFLOW VALVES SCREEN FILTERS, OPS CHECKED GOOD, CAN NOT DUPLICATE ON GROUND.  FOR 3 AND 4 ABOVE PERFORMED OPS CHECK IN BOTH AUTO AND MANUAL WITH BOTH BLEEDS ON FULL BUT COULD FIND NO DEFECTS.  (Z)
